Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 90, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Solvable groups with $𝜋$-isolators
A. H. Rhemtulla, A. Weiss and M. Yousif.
Proc. Amer. Math. Soc. 90 (1984), 173-177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727226
Automorphism groups of ruled function fields and a problem of Zariski
James K. Deveney.
Proc. Amer. Math. Soc. 90 (1984), 178-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727227
Commutative FPF rings arising as split-null extensions
Carl Faith.
Proc. Amer. Math. Soc. 90 (1984), 181-185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727228
Morita equivalence and infinite matrix rings
Victor Camillo.
Proc. Amer. Math. Soc. 90 (1984), 186-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727229
On the compactification of strongly pseudoconvex surfaces. II
Vo Van Tan.
Proc. Amer. Math. Soc. 90 (1984), 189-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727230
On the field of a $2$-block. II
B. G. Basmaji.
Proc. Amer. Math. Soc. 90 (1984), 195-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727231
The Burau representation is unitary
Craig C. Squier.
Proc. Amer. Math. Soc. 90 (1984), 199-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727232
Equationally complete discriminator varieties of groupoids
Robert W. Quackenbush.
Proc. Amer. Math. Soc. 90 (1984), 203-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727233
On the number of locally bounded field topologies
Jo-Ann D. Cohen.
Proc. Amer. Math. Soc. 90 (1984), 207-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727234
Nilpotency of derivatives on an ideal
L. O. Chung and Jiang Luh.
Proc. Amer. Math. Soc. 90 (1984), 211-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727235
An algebraic periodicity theorem for spheres
Joseph P. Brennan.
Proc. Amer. Math. Soc. 90 (1984), 215-218
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727236
A representation theorem for semilattices
D. A. Bredikhin.
Proc. Amer. Math. Soc. 90 (1984), 219-220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727237
Formules intégrales de Koppelman sur une variété de Stein
Christine Laurent-Thiébaut.
Proc. Amer. Math. Soc. 90 (1984), 221-229
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727238
The least area bounded by multiples of a curve
Brian White.
Proc. Amer. Math. Soc. 90 (1984), 230-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727239
Weak-star closed algebras and generalized Bergman kernels
Karim Seddighi.
Proc. Amer. Math. Soc. 90 (1984), 233-239
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727240
Is there always a unique extremal Teichmüller mapping?
Kurt Strebel.
Proc. Amer. Math. Soc. 90 (1984), 240-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727241
Almost open mappings between normed spaces
Robin Harte.
Proc. Amer. Math. Soc. 90 (1984), 243-249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727242
On the Borel $𝜎$-field and the Baire property
John C. Morgan.
Proc. Amer. Math. Soc. 90 (1984), 250-252
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727243
A description of weights satisfying the $A_{∞}$ condition of Muckenhoupt
Sergei V. Hruščev.
Proc. Amer. Math. Soc. 90 (1984), 253-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727244
Approximately transitive diffeomorphisms of the circle
J. Hawkins and E. J. Woods.
Proc. Amer. Math. Soc. 90 (1984), 258-262
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727245
Probability measure representation of norms associated with the notion of entropy
Romuald Dąbrowski.
Proc. Amer. Math. Soc. 90 (1984), 263-268
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727246
Reflexivity of a Banach space with a uniformly normal structure
Jong Sook Bae.
Proc. Amer. Math. Soc. 90 (1984), 269-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727247
On asymptotic behaviour of certain integro-differential equations
En Hao Yang.
Proc. Amer. Math. Soc. 90 (1984), 271-276
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727248
A note on an oscillation criterion for an equation with damped term
Ju Rang Yan.
Proc. Amer. Math. Soc. 90 (1984), 277-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727249
Continuity of measurable convex and biconvex operators
Lionel Thibault.
Proc. Amer. Math. Soc. 90 (1984), 281-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727250
Quand l’espace des mesures à variation bornée est-il faiblement séquentiellement complet?
Michel Talagrand.
Proc. Amer. Math. Soc. 90 (1984), 285-288
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727251
Surjectivity of $𝜙$-accretive operators
Jong An Park and Sehie Park.
Proc. Amer. Math. Soc. 90 (1984), 289-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727252
Analytic functions with large sets of Fatou points
J. S. Hwang and Peter Lappan.
Proc. Amer. Math. Soc. 90 (1984), 293-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727253
Removable singularities for $n$-harmonic functions and Hardy classes in polydiscs
David Singman.
Proc. Amer. Math. Soc. 90 (1984), 299-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727254
Decomposability preserving curvature operators with an application to Einstein manifolds
Michael R. Gabel and Stanley M. Zoltek.
Proc. Amer. Math. Soc. 90 (1984), 303-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727255
A note on the topological degree at a critical point of mountainpass-type
Helmut Hofer.
Proc. Amer. Math. Soc. 90 (1984), 309-315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727256
Note on epimorphisms and monomorphisms in homotopy theory
Peter Hilton and Joseph Roitberg.
Proc. Amer. Math. Soc. 90 (1984), 316-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727257
Stability of typical continuous functions with respect to some properties of their iterates
J. Smítal and K. Neubrunnová.
Proc. Amer. Math. Soc. 90 (1984), 321-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727258
A “Riemann hypothesis” for triangulable manifolds
K. S. Sarkaria.
Proc. Amer. Math. Soc. 90 (1984), 325-326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727259
Closed maps and the character of spaces
Yoshio Tanaka.
Proc. Amer. Math. Soc. 90 (1984), 327-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727260
A strong form of the Phragmén-Brouwer theorem
R. F. Dickman.
Proc. Amer. Math. Soc. 90 (1984), 333-337
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727261
A new $q$-Lagrange formula and some applications
Christian Krattenthaler.
Proc. Amer. Math. Soc. 90 (1984), 338-344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727262
Corrections and additions to: “A generalization of a theorem of Ayoub and Chowla”
Don Redmond.
Proc. Amer. Math. Soc. 90 (1984), 345-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 727263